# SDR SWIA2020021148387

- Difficulty date: January 9, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 39,448 hours, 34,957 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 396-409
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* SEAT TRACK CORRODED AT LBL 9 FROM FS 396.0 TO 409.+128   (C-CHECK) RO 2/07/2020   * SEAT TRACK REMOVED AND  REPLACED AT LBL 9 FROM FS 396.0 TO 409.+128 REF CRJ.
